Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

janeir36

Veteran Member
  • Posts

    488
  • Joined

  • Last visited

Everything posted by janeir36

  1. I believe I got introduced to Everday minerals on this forum. I tried a few of their products, but their finishing dust was what really stuck. But being a medium complexion Black woman, when they released their tinted series was what took my make up routine to a whole different level. Such a natural and flawless look! But alas, they no longer make the tinted version of their finishing dust. I have the untinted one as well but you can really see the difference where it tries to sit too white on
  2. I don't think it matters, but Dan's been burned at least once that I know of. Eucerin Skin renewal plus SPF 15 was the hot item on this forum for a while there but they discontinued it. Also manufacturers have the perogative to change their ingredients at any time, so I could see why Dan could get sick of chasing them around and elect to make his own product. Just for cost, though, non-acne.org may be more affordable, so I'd generally lean towards that for the cleanser and moisturizer. Also ju
  3. Try lining your jacket or sweater with an easy to wash scarf. If you're a dude, I'm sure there are nice masculine versions of this. AHA broke me out, too, but this was the Walgreens version, not Dan's. I suspect Dan's is a lot more gentle.
  4. Just to make sure you're not doing this... I gave a friend regimen products and since technique is just as important on the regimen, I wanted to monitor how she was using it. RIGHT after patting skin dry after washing, she went to grab the BP. NO! You must give five to ten minutes so your skin is bone dry. If not, it's not only absorbing the BP but the water that was still on there to begin with as well. If this is not the issue, well, sorry, and good luck in finding out what it is PS: Allowi
  5. Dan mentioned in his jojoba oil video on utube that he uses 6 drops of jojoba oil with his moisturizer in the morning, but 12 drops at night. If you're still experiencing the dryness and flakiness, why not increase jojoba oil drops if you're already usin it and see if that helps?
  6. This is tricky for me since you do not live in the US, but I know they recommend Basis soap on the regimen. This is a large bar of soap that I just got for $2 in Walmart yesterday and each bar lasts for months and months. I also just bought jojoba oil because I was near a health food store on Friday, and I believe this will improve the moisturizing ability of any moisturizer you select, so long as it goes on the skin smoothly and doesn't clog pores. Basically what I'm getting at is you should
  7. No BCP here. They slowed down while on Accutane, stopped altogether for the last couple months and did not return until four months after I stopped taking 'em. Pretty awesome, if you ask me Went to a couple male docs after for something else and the jerks did not understand why I wasn't getting 'em if I wasn't knocked up. First female Doc I went to was like, yeah, of course! Thank God for women
  8. I don't regret accutane, but I did feel a little more down than usual while on the drug. Didn't want to hang out or see friends, etc. Some relationships have been permanently hurt by that. Acne by itself never really reduced my self esteem. A lot of the other treaetments like Dan's regimen worked, but they were a lot of *work*, everyday! I just wanted something that was a permanent fix, and Accutane was it. However, the joint and muscle aches and pains did make me feel like going out and d
  9. I took four 1g pills of fish oil per day, 2 per 'tane dose (the pills only contain a percentage of fish oil, so I took enough to be >1g per day). And 400 IU of Vit E at night only.
  10. So don't take accutane? Vit A won't dissolve in water! Some fats are also good and necessary for good health... olive oil, nuts, etc. Also, a lot of food contains some fat, whereas some food contains none. ie, taking accutane with toast, you might as well not take it at all. Or you can do like I did and take it with fish oil tablets, I think it helped.
  11. Meat would probably contain some kind of fat (not if it's very lean, though). Potatoes or veggies, not so much. I started taking fish oil with my tablets because I was concerned about absorption. I personally think it worked. If you read one of the stickies about starting Accutane, they recommend fatty foods: peanut butter, olive oil, handful of nuts, etc. Either way, take it with a meal and for me, in addition I took two 1g fish oil pills with each dose of 'tane. For me, I really only st
  12. My IB continued for two months with no end in sight (yuck!) Only improved when I started taking each dose with two 1g pills each of fish oil. I think I may not have been absorbing enough 'tane at first. A lot of people also experience IB and quit breaking out after about two months with no added products. Some break out all the way to the end, but what's important is your cummulative dose, with the amount stored in your body, it should continue to work even after the course ends, so don't
  13. You may not be absorbing enough of it without a fatty meal. Why no moisturizer? How about sunscreen?! Very odd! Did they mean no moisturizer containing oil? Because you generally should not put those on your face, even though some people have good results using Emu oil, olive oil, etc.
  14. I don't know... my IB was nasty. It's like rather than three or four zits popping up in a section of my face at a time, everything just got pushed to the surface all at once! It was truly gross. But that was just my own experience.
  15. If IB is a huge concern, ask your derm for other medication you can be on when you start 'tane. There are options available.
  16. I think your derm didn't want you using other medication that might interfere with her treatment. But if you are concerned about the IB, you can ask her about it and maybe she can prescribe or recommend something. The oil suppressing or matifying products are probably not what you need right now. Accutane will take care of that nicely by drying out your skin (maybe too much). I am not familiar with the products you mentioned...
  17. You can ask your derm about another compatible treatment you can start at the same time as 'tane to suppress that intial breakout. I hear you can also continue to do Dan's Regimen while on Accutane. My IB continued for the first two months. I did not use anything else during that period.
  18. 1) Don't exfoliate! You'll just aggravate the skin. Use a gentle cleanser and an effective moisturizer instead to deal with dry skin. 2) I have some recommendations if you read some of my recent posts, but they are all old school There are numerous recent topics on the subject on this forum, I'm sure you will find a good one. 3) I went the same route as you. But yes, you still have to take the test every month to prove you are not pregnant. For me the subsequent tests were done on the
  19. Summer is fun and you don't want Accutane to slow you down then! My vote will always be for winter. I live in Central IL, by the way. There are products for the dryness, but I'm not sure what can be done about the things Accutane does to your body (muscular & joint aches and pains, etc). Of course, if you're more of a winter sports person, then that should factor into your decision, too. Aquaphor easily takes care of the dry lips. Dry skin (body) for me was made better by using a dab o
  20. So according to what you're saying, vimes, no study has proven that normal meals are okay. Why are you pushing it so hard, then?
  21. My derm tried to put me on anti-biotics because Accutane is known for the initial breakout when it starts to work, but I said no. The breakout was truly ugly when it happened, but I'm glad I turned down an anti-biotic course because those can truly get overprescribed here in the US. Prednisone doesn't seem to be an antibiotic. Wish they would have offered me that instead
  22. 'Tane was probably pumping you up with way more Vit A than your multi ever could. With 'tane out of the way, your total Vit A consumption has probably dropped back down dramatically. Call up your derm and confirm that this is okay, though. My guess would be right away, but I could be wrong.
  23. Good luck!! I hope you are clear by your wedding day
×